zbMATH — the first resource for mathematics

Encore sur les surfaces de troisieme espece de Terracini. (French) Zbl 0134.17204
Full Text: EuDML
[1] B. Segre: Sulle congruenze di rette che ammettono reti conjugate ad invarianti uguali. Memoire della Accad. d’Italia, Vol. 1930. · JFM 56.0649.02
[2] G. Fubini E. Čech: Geometria proiettiva differenziale. N. Zanichelli, Bologna 1926. · JFM 52.0751.02
[3] O. Rozet N. Legrain-Pissard: Sur le congruences W dont une des nappes focales est une surface ayant ses asymptotes de deux familles dans des complexes linéaires. Bulletin de la Société Royale de Sciences de Liège, 23, 1954, 280-296. · Zbl 0056.40804
[4] F. Marcus: Sur les surfaces de troisième espèce de Terracini. Czeckoslovak Mathematical Journal, 6 (81), Praga 1956, 559-562. · Zbl 0075.16901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.